m+Medelevator.RU
← Поиск публикаций
IDCases · 2025

Ceftriaxone induced pancreatitis: A case report with review of literature.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Bartegi I, Mnif K, Boughariou I, Sahnoun R, Ben Hmida S, Ben Jemaa T, Hammami S, Koubaa M, Hammami B, Zghal K, Marrakchi C, Ben Jemaa M

Аннотация

INTRODUCTION: Ceftriaxone is a widely used third-generation cephalosporin that is generally well tolerated. However, rare complications such as acute pancreatitis may occur, potentially due to the precipitation of ceftriaxone in the bile.

CASE OBSERVATION: We report the case of a 62-year-old man diagnosed with a urinary tract infection and treated with intravenous ceftriaxone. On the eighth day of treatment, the patient developed dyspepsia, nausea, epigastric pain, and fever. Laboratory tests revealed elevated levels of lipase and amylase, and abdominal computed tomography confirmed a diagnosis of acute pancreatitis. Suspecting a ceftriaxone-induced adverse reaction, the antibiotic was discontinued. Within 72 hours, laboratory values normalized and clinical symptoms resolved.

CONCLUSION: Although rare, clinicians should consider ceftriaxone as a potential cause of acute pancreatitis, especially when no other causes are evident. Prompt discontinuation of the drug typically results in rapid clinical and biochemical improvement.